# SDR IPXA09555311

- Difficulty date: March 20, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON SEAT TRACK O/B FLANGE UPPER AND LOWER SURFACES BS 1602 - BS 1610 LBL 46 WL 208.  SEAT TRACK SECTION WAS REPLACED IAW SRM 51-40-02.
